# SDR RAIA00211320

- Difficulty date: November 7, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 14,920 hours, 14,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR WARNING LIGHT ILLUMINATED DURING TAKE-OFF. MAINTENANCE DEFERRED PER MEL 52-3C SUBSEQUENTLY INSPECTING THE DOOR LATCH AND INDICATING SYSTEMS WITH NO DEFECTS NOTED.
